Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 29, 2014, 01:55:24 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 636520
  • Total Topics: 48312
  • Online Today: 168
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Totally new regimen and I feel even worse  (Read 1500 times)

0 Members and 1 Guest are viewing this topic.

Offline momoftwo

  • Member
  • Posts: 78
Totally new regimen and I feel even worse
« on: July 14, 2007, 11:33:06 PM »
So after going to the dr. he changed me from combivir and viracept to kaletra and truvada due to the rapid weightloss I was having on the last regimen. Well four days later and I am sicker on these meds than I was on the last ones. I am reading from other posts on here that it goes away around six weeks it seems but my last regimen I took for five months while pregnant and it never went away.
I am vomitting, dizzy and barely making it to the toilet for runs and all this with a newborn and I am overwhelmed. My latest labs were a CD 4 count of 893 and 47% with undetectable virus but I still feel really worn down and sick and it is not because of the baby because she only has me up for one night feeding around 5 am and I go back to sleep.

Offline aztecan

  • Member
  • Posts: 5,394
  • 29 years positive, 57 years a pain in the butt
Re: Totally new regimen and I feel even worse
« Reply #1 on: July 15, 2007, 07:28:21 PM »
Hey Mom,

The Truvada is probably the cause of the dizziness and the Kaletra the diarrhea.

Imodium may be helpful. I would certainly call the doc and let him/her know what's happening.

It usually levels out after about six weeks, although most people report sporadic recurrences of the hershey squirts now and then.

Wish I had more concrete advice.

HUGS,

Mark
"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline zachysmom

  • Member
  • Posts: 112
Re: Totally new regimen and I feel even worse
« Reply #2 on: July 17, 2007, 10:34:27 AM »
Oh Honey,
I know how you feel, it's the meds causing the problems, they should go away soon.
You should talk with your Doc if it becomes unbearable.
Hang in there and congrats on the newborn.

much love,
nicole
From Russia with love,
Nicole

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.